# SDR CA121122009

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 3442 · Weather Radar System
- Part: Module
- Part number: 70364101902
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 10 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) WEATHER RADAR SYSTEM DISPLAYS: WX FAIL MESSAGE ON PILOTS PFD. REPLACED AGM MODULE NR 1 IN MODULAR AVIONICS UNIT.
